# SDR 96ZZZX5432

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46PM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622081
- System (JASC): 7921 · Engine Oil Cooler
- Part: Clip
- Part number: 89082003
- Condition: Separated
- Location: Lt Intercooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DURING ANNUAL, LT INTERCOOLER 'CLIP' SEPARATED LEAVING ONLY SCREW AND WELD BUSHING.  SUBMITTER STATED THIS IS A RECURRING PROBLEM.  A FIX WOULD BE TO BOND CLIP TO SIDE OF INTERCOOLER UPON INSTALLATION WITH HIGH TEMP RED SILICONE ADHESIVE.
